Artery blockage – a serious complication of fillers.
I’m glad you wrote, thank you for sharing this and I’m very sad this happened to you!
My position on this is that any doctor, PA-C, ARNP or well-supervised nurse (please don’t let anyone else inject fillers!) must really understand facial anatomy, know how to recognize this complication when it’s reported to them, and know how to treat it. More on problems with fillers.
Artery blockages with Artefill, silicone, and Radiesse are not reversible. Any hyaluronic acid filler (Restylane, Juvederm, Voluma, Belotero, etc.) can be reversed with an enzyme but there still may be permanent problems. Sculptra tends not to cause this problem because it’s a liquid not a gel.
Now …..since you are about a week or so out from the event, most dermatologists would recommend taking a baby aspirin daily (if you are not allergic) for the next several weeks to keep the blood “thinner” and making it easier for it to flow through the area. Also applying a warm (not hot) compress several times a day with several minutes of gentle massage with lotion to stimulate circulation and the repair process. Your doctor should see you once a week at least until the problem has completely resolved.
I hope this helps,